# SDR QXEA2009060300426

- Difficulty date: June 2, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 20,269 hours, 20,842 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD SEAT TRACK AT X18.250 HAS SUSPECT CORROSION ON INBD TAB.  BLENDED CORROSION ON INBD SEAT TRACK INBD TAB IAW RD 8/4-53-884.  BLENDED FWD EDGE OF TAB DOWN TO .035 REMAINING THICKNESS, FOUND TO BE OUT OF LIMITS.  MAPPED FOR ENGINEERING.  HFEC INSPECTION BLENDED AREA FOR CRACKS IAW Q400 NDTM PT 6, 51-00-01-250-801.  NO CRACKS NOTED.  ALODINED AND EPOXY PRIMED REF RD 8/4-53-884 STEPS 6&7.  TASK CARD RD 8/4-53-2762.  TOP COATED AREA IAW TC RD 8/4-53-2762 STEP 7.  REPAIR COMPLETE IAW RD 8/4-53-2762.
